JournalsrlmVol. 21, No. 3pp. 251–260

A Note on Maurin’s Theorem

  • Enrico Bombieri

    Institute for Advanced Study, Princeton, United States
  • Philipp Habegger

    Universität Basel, Switzerland
  • David Masser

    Universität Basel, Switzerland
  • Umberto Zannier

    Scuola Normale Superiore, Pisa, Italy
A Note on Maurin’s Theorem cover
Download PDF

Abstract

We combine the strategy described in a paper of the first, third and fourth authors with a recent result of the second author to obtain a new proof of Maurin’s Theorem to the effect that the points satisfying two independent multiplicative relations on a fixed algebraic curve form a finite set when there is no natural obstacle.

Cite this article

Enrico Bombieri, Philipp Habegger, David Masser, Umberto Zannier, A Note on Maurin’s Theorem. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 21 (2010), no. 3, pp. 251–260

DOI 10.4171/RLM/570